MathSciNet Relay Station
MathSciNet bibliographic data
MR2415381 46E35 (30C65 43A85)
Keith, Stephen; Zhong, Xiao The Poincaré inequality is an open ended condition. Ann. of Math. (2) 167 (2008), no. 2, 575–599.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement